Alert archive / Mississippi / Areal Flood Warnings in 2016

Areal Flood Warning 21, NWS Memphis, TN

March 10, 20165 counties in Mississippi; Crittenden County, Lee County, Phillips County, Arkansas

NWS Memphis, TN issued this areal flood warning at Mar 10, 2016, 7:34 PM CST for 5 counties in Mississippi; Crittenden County, Lee County, Phillips County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2016, 7:34 PM CST (01:34 UTC)
Expired
Mar 11, 2016, 1:45 AM CST
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Lee County, AR, Phillips County, AR, Coahoma County, MS, DeSoto County, MS, Quitman County, MS, Tate County, MS, Tunica County, MS

The radar

The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 1.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2016-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2016-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

215 
WGUS44 KMEG 110134
FLWMEG

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
734 PM CST THU MAR 10 2016

ARC035-077-107-MSC027-033-119-137-143-110745-
/O.NEW.KMEG.FA.W.0021.160311T0134Z-160311T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRITTENDEN AR-LEE AR-PHILLIPS AR-DESOTO MS-QUITMAN MS-COAHOMA MS-
TATE MS-TUNICA MS-
734 PM CST THU MAR 10 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
  EASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
  WESTERN DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI...
  NORTHWESTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
  COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
  WESTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
  TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 145 AM CST FRIDAY

* AT 729 PM CST...THE PUBLIC REPORTED FLOODING WAS STILL
  OCCURING ON SEVERAL ROADS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHAVEN...CLARKSDALE...HORN LAKE...LYNCHBURG...JONESTOWN...
  KINGS...FRIARS POINT...NORTH TUNICA...PRICHARD...LITTLE TEXAS...
  TUNICA...DUBBS...DUNDEE...ROBINSONVILLE...SHERARD...BOBO...WALLS...
  EUDORA...HOLLYWOOD...PHILLIPP...LAKE CORMORANT...LYON...LULA...
  COAHOMA AND NEWPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3412 9096 3416 9081 3420 9092 3437 9076
      3442 9057 3466 9059 3470 9056 3463 9054
      3485 9043 3491 9025 3499 9031 3499 8992
      3473 9009 3472 9022 3455 9021 3399 9056
      3412 9067

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this areal flood warning went out at Mar 10, 5:32 PM CST, 2 hours 2 minutes earlier.

Area forecast discussion, Mar 10, 5:32 PM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CST THU MAR 10 2016

.DISCUSSION...
UPDATED FOR 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 303 PM CST THU MAR 10 2016/

DISCUSSION...

EXTENSIVE URBAN/FLASH/RIVER FLOODING ONGOING ACROSS MUCH OF THE
MID-SOUTH THIS AFTERNOON...WHICH REMAINS THE FOCUS OF THE
FORECAST.

CURRENTLY...THE ANOMALOUS UPPER LEVEL LOW CONTINUES TO CHURN OVER
CENTRAL MEXICO. A WEAK SURFACE LOW WAS LOCATED NEAR THE SOUTHEAST
TX COAST WITH A SHARP SURFACE TROUGH EXTENDING NORTHEAST THROUGH
SOUTHEAST AR/NORTH MS/CENTRAL TN. A MESO LOW FORMED THIS MORNING
IN RESPONSE TO CONVECTION MOVING NORTHEAST ALONG THE SURFACE
BOUNDARY. SUBSIDENCE WAS NOTED IN THE WAKE OF THIS FEATURE WHICH
HAS SHUT DOWN PRECIP FOR AREAS ALONG AND WEST OF THE MISSISSIPPI
RIVER.

FOR THE REST OF THIS AFTERNOON...THE MAJORITY OF THE HEAVIER
PRECIP WILL SHIFT EAST/SOUTHEAST ALLOWING A BRIEF REPRIEVE FOR THE
WATERLOGGED AREAS OF EAST AR/WEST TN/NORTHWEST MS. LIGHT RAINFALL
IS STILL POSSIBLE BUT NOTHING THAT WILL AGGRAVATE ONGOING ISSUES.

FOR TONIGHT THROUGH TOMORROW...THE UPPER LOW WILL NOT MOVE
MUCH...THEREFORE MOISTURE WILL CONTINUE TO BE ADVECTED NORTH.
FORTUNATELY...CONVECTION NEAR THE GULF COAST WILL ESTABLISH A
BOUNDARY OVERNIGHT IMPEDING MUCH PROGRESS NORTH. ON
FRIDAY...HOWEVER...CONTINUED STRONG SOUTHERLY FLOW WITH A
REINVIGORATION OF A LOW LEVEL JET WILL ALLOW FOR PRECIP TO EXPAND
NORTHWARD DURING THE DAY TOMORROW. ELEVATED INSTABILITY IS STILL
PRESENT...ESPECIALLY BY FRIDAY AFTERNOON WHICH WILL LIKELY SUPPORT
THUNDERSTORMS EMBEDDED WITHIN THE LARGER PRECIP SHIELD. IT SHOULD
BE STRESSED THAT ANY THUNDERSTORM/HIGH RAINFALL RATES...EVEN JUST
OVER A LOCALIZED AREA...WILL HAVE THE POTENTIAL TO PRODUCE FLASH
FLOODING AS FLASH FLOOD GUIDANCE IS EXCEPTIONALLY LOW. FOR THIS
REASON...THE FLOOD WATCH HAS BEEN CHANGED TO A FLASH FLOOD WATCH
AND ENCOMPASSES THE HARDEST HIT AREAS OVER THE LAST TWO DAYS.
THIS WATCH WILL BE SUBJECT TO EXPANSION/CANCELLATION DEPENDING ON
THE EVOLUTION OF THE MESOSCALE DETAILS THROUGH SATURDAY.
SIGNIFICANT UNCERTAINTY EXISTS REGARDING THE COVERAGE HEAVY
RAINFALL TOMORROW.

THROUGH SUNDAY...IT STILL APPEARS SEVERAL EPISODES OF RAINFALL
WILL BE POSSIBLE. GIVEN THE AMORPHOUS FORCING SIGNAL...IT IS AGAIN DIFFICULT
TO DETERMINE WHERE THE GREATEST IMPACTS WILL BE. THE UPPER LEVEL
LOW IS FINALLY KICKED OUT LATE SUNDAY WITH A SECONDARY...STRONG
SHORTWAVE. A STRONGLY FORCED BAND OF RAINFALL WITH EMBEDDED
CONVECTION IS LIKELY AS THE SHORTWAVE PIVOTS THROUGH. THIS APPEARS
TO SIGNAL THE END OF THIS PERIOD OF EXCEPTIONAL RAINFALL.

MID TO LONG-TERM...

THE AMPLIFIED AND PROGRESSIVE PATTERN PERSISTS THROUGH THE MIDDLE
PORTIONS OF NEXT WEEK WITH YET ANOTHER STRONG SHORTWAVE ENTERING
THE NORTHERN PLAINS. A FRONTAL BOUNDARY WILL BE FORCED THROUGH THE
MID-SOUTH SOMETIME DURING THIS TIME PERIOD WITH A RENEWED CHANCE
OF RAINFALL DURING THIS PERIOD.

TVT

&&

.AVIATION...

00Z TAFS

SURFACE BOUNDARY NEAR MEM AND MKL WILL VERY SLOWLY ADVANCE
SOUTHEAST THIS PERIOD...WITH MAIN PRECIPITATION SHIELD AFFECTING
TUP IN THE SHORT TERM. CIGS WILL VARY FROM LIFR TO NEAR THE
IFR/MVFR THRESHOLD THROUGH MOST OF THE PERIOD. TO THE NORTH OF
THE BOUNDARY WINDS WITH BE GUSTY FROM THE NORTH THROUGH
NORTHEAST OVERNIGHT...WITH LIGHTER EASTERLY WINDS AT TUP. LATER
IN THE PERIOD NEXT ROUND OF RAIN WILL MOVE BACK INTO THE SITES
WITH SOME EMBEDDED THUNDER NEAR TUP.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR CRITTENDEN-LEE
     AR-MISSISSIPPI-PHILLIPS-ST. FRANCIS.

MO...NONE.
MS...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR BENTON MS-
     COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-
     TALLAHATCHIE-TATE-TUNICA-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR CROCKETT-DYER-
     FAYETTE-GIBSON-HARDEMAN-HAYWOOD-LAUDERDALE-MADISON-SHELBY-
     TIPTON.

&&
Hazardous weather outlook, Mar 10, 3:37 PM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
337 PM CST THU MAR 10 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-112345-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
337 PM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAL FLOODING WILL CONTINUE ON CREEKS AND STREAMS OVERNIGHT IN
RESPONSE TO SIGNIFICANT RAINFALL RECEIVED TODAY. MOST
DITCHES...CULVERTS AND FIELDS WILL REMAIN FULL WITH RIVERS
REMAINING ELEVATED OR IN FLOOD. MUCH OF THE HEAVY PRECIPITATION
HAS ENDED ACROSS THE REGION...HOWEVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ON FRIDAY...A RENEWED THREAT FOR AT LEAST LOCALIZED FLASH FLOODING
WILL EXIST AS ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MOVES
NORTH FROM THE GULF COAST. WHILE COVERAGE WILL NOT BE AS
GREAT...ANY THUNDERSTORM THAT DEVELOPS COULD PRODUCE FLASH
FLOODING GIVEN THE SATURATED SOILS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TVT

In the hours before

Local storm report, Mar 10, 3:28 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
328 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      4 S HERNANDO            34.77N 89.99W
03/10/2016                   DESOTO             MS   PUBLIC

            LOVE ROAD WASHED OUT DUE TO FLOODING JUST EAST OF HIGHWAY
            51 NEAR CEDAR FARMS.

&&

AJC
Local storm report, Mar 10, 3:41 PM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLASH FLOOD      WEST MEMPHIS            35.15N 90.18W
03/09/2016                   CRITTENDEN         AR   BROADCAST MEDIA

            OVER SIX INCHES OF WATER COVERING ROAD AT INTERSECTION
            WEST BARTON AVE AND RHODES ST.

0542 PM     HEAVY RAIN       MIDTOWN MEMPHIS         35.13N 89.98W
03/09/2016  E0.50 INCH       SHELBY             TN   BROADCAST MEDIA

            1/2 INCH IN ONE HOUR. STORM TOTAL OF 3.31 INCHES

0616 PM     FLASH FLOOD      MIDTOWN MEMPHIS         35.13N 89.98W
03/09/2016                   SHELBY             TN   PUBLIC

            SAM COOPER BOULEVARD AT EAST PARKWAY IN MEMPHIS IS
            FLOODED IN ALL LANES.

0657 PM     HEAVY RAIN       UNION CITY              36.42N 89.05W
03/09/2016  M4.00 INCH       OBION              TN   TRAINED SPOTTER

            4 INCHES OF RAIN HAS FALLEN SINCE THIS MORNING.

0730 PM     DEBRIS FLOW      LAKE CORMORANT          34.90N 90.22W
03/09/2016                   DESOTO             MS   911 CALL CENTER

            MULTIPLE ROADS CLOSED DUE TO MUDSLIDES. DEAN AND MABRY
            ROADS, DELTA VIEW EAST OF HWY 61, STARLANDING AT WILSON
            MILL ROAD, AND NAIL ROAD AT DELTA VIEW.

0730 PM     FLASH FLOOD      UNION CITY              36.42N 89.05W
03/09/2016                   OBION              TN   911 CALL CENTER

            MULTIPLE ROADS CLOSED AROUND CITY. A CAR WAS RESCUED FROM
            FLASH FLOOD ON KNOX-DANIEL ROAD AT SECTION LINE ROAD.
            TOWN AND COUNTRY ROAD IS CLOSED DUE TO FLOODING.

0730 PM     FLASH FLOOD      5 E HERNANDO            34.83N 89.90W
03/09/2016                   DESOTO             MS   911 CALL CENTER

            BALDWIN ROAD SOUTH OF HWY 304 AND BRANTLEY ROAD EAST OF
            HWY 61 CLOSED DUE TO FLOODING.

0845 PM     FLASH FLOOD      COLLIERVILLE            35.06N 89.68W
03/09/2016                   SHELBY             TN   PUBLIC

            ROAD FLOODING AT INTERSECTION OF EAST LONGWOOD AND
            COLLIERVILLE-ARLINGTON ROADS NEAR COLLIERVILLE
            ELEMENTARY.

0845 PM     FLASH FLOOD      2 E TRENTON             35.97N 88.90W
03/09/2016                   GIBSON             TN   BROADCAST MEDIA

            SEVERAL ROADS ARE BLOCKED OR IMPASSABLE OFF ROUTE 77 DUE
            TO FLOODING

0940 PM     FLASH FLOOD      3 SW HORN LAKE          34.93N 90.07W
03/09/2016                   DESOTO             MS   LAW ENFORCEMENT

            WATER COVERING HIGHWAY AUSTIN RD NEAR THE 301
            INTERSECTION. LOCAL RESIDENTIAL DAM BREACH THE CAUSE.

1030 PM     FLASH FLOOD      FORREST CITY            35.01N 90.79W
03/09/2016                   ST. FRANCIS        AR   LAW ENFORCEMENT

            HWY 1 CLOSED FROM MILE MARKER 1 TO MILE MARKER 2 DUE TO
            HIGH WATER.

1100 PM     DEBRIS FLOW      3 N ARKABUTLA           34.74N 90.13W
03/09/2016                   TATE               MS   LAW ENFORCEMENT

            MUDSLIDE BLOCKING HWY 301 SOUTH OF BARBEE RD.

0345 AM     FLOOD            2 WSW WALLS             34.93N 90.17W
03/10/2016                   DESOTO             MS   LAW ENFORCEMENT

            WATER FLOWING OVER ROAD ON NORTHBOUND HIGHWAY 61 SOUTH OF
            CHURCH ROAD.

0345 AM     FLOOD            5 SE EUDORA             34.78N 90.09W
03/10/2016                   DESOTO             MS   LAW ENFORCEMENT

            LAND COLLAPSE FROM HEAVY RAINFALL KNOCKED DOWN POWER POLE
            AND POWER LINE ON FOGG ROAD WEST OF CRAWFORD ROAD.

0345 AM     FLOOD            3 SSW LAKE CORMORANT    34.86N 90.23W
03/10/2016                   TUNICA             MS   LAW ENFORCEMENT

            ROAD CLOSED DUE TO FLOODING

0525 AM     FLOOD            5 E HERNANDO            34.83N 89.90W
03/10/2016                   DESOTO             MS   EMERGENCY MNGR

            HOLLY SPRINGS RD CLOSED DUE TO WATER COVERING ROADWAY. 6
            TO 8 INCHES OF WATER COVERING RD. NOT DRIVABLE.

0700 AM     FLOOD            2 N RED BANKS           34.86N 89.58W
03/10/2016                   MARSHALL           MS   PUBLIC

            MOORE ROAD FLOODED NORTH OF RED BANKS. OVER ONE FOOT OF
            WATER COVERING THE ROAD.

0741 AM     FLOOD            1 W LAKE CORMORANT      34.90N 90.23W
03/10/2016                   DESOTO             MS   BROADCAST MEDIA

            CITIZEN RESUED FROM SUBMERGED CAR ON HWY 61 IN DESOTO
            COUNTY

0825 AM     FLOOD            FRIENDSHIP              35.91N 89.24W
03/10/2016                   CROCKETT           TN   EMERGENCY MNGR

            COUNTY EM REPORTS MORE THAN 10 ROADS CLOSED DUE TO
            FLOODING AROUND THE COUNTY

0859 AM     FLOOD            CRENSHAW                34.50N 90.19W
03/10/2016                   PANOLA             MS   EMERGENCY MNGR

            SANDBAGGING ONGOING TO PROTECT 12 HOMES IN THE CRENSHAW
            AREA AND ANOTHER 3 HOMES IN THE CURTIS STATION AREA.

0927 AM     FLOOD            BEMIS                   35.58N 88.83W
03/10/2016                   MADISON            TN   CO-OP OBSERVER

            SEVERAL ROADS THROUGHOUT BEMIS COVERED WITH WATER. COOP
            OBSERVER REPORTS 5.52 INCH STORM TOTAL RAIN.

1225 PM     FLOOD            10 W BROWNSVILLE        35.59N 89.43W
03/10/2016                   HAYWOOD            TN   TRAINED SPOTTER

            HIGHWAY 87 FLOODED WEST OF BROWNSVILLE WITH 6 TO 18
            INCHES OF WATER COVERING THE ROAD.

1239 PM     FLASH FLOOD      2 E CORDOVA             35.15N 89.74W
03/10/2016                   SHELBY             TN   PUBLIC

            FLOODING AT MACON AND HOUSTON LEVEE. ROAD COVERED WITH
            MORE THAN ONE FOOT OF WATER.

1253 PM     FLOOD            S WHITEHAVEN            35.02N 90.03W
03/10/2016                   SHELBY             TN   BROADCAST MEDIA

            WATER SURROUNDING HOMES IN THE BARTON COMMUNITY.

1257 PM     FLOOD            BEMIS                   35.58N 88.83W
03/10/2016                   MADISON            TN   PUBLIC

            BOAT RESCUES ONGOING IN BEMIS

0100 PM     FLOOD            BLYTHEVILLE             35.93N 89.92W
03/10/2016                   MISSISSIPPI        AR   PUBLIC

            FRANKLIN ROAD FLOODED IN BLYTHEVILLE.

0104 PM     FLOOD            ROBINSONVILLE           34.82N 90.32W
03/10/2016                   TUNICA             MS   BROADCAST MEDIA

            HOMES BEING EVACUATED OFF HIGHWAY 3 IN ROBINSONVILLE

0130 PM     FLASH FLOOD      BROWNSVILLE             35.59N 89.25W
03/10/2016                   HAYWOOD            TN   PUBLIC

            NUMEROUS STREET ARE FLOODED BY SUGAR CREEK.

0138 PM     FLOOD            CRENSHAW                34.50N 90.19W
03/10/2016                   PANOLA             MS   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS FLOODED HOMES ON RENAISSANCE ST
            IN CRENSHAW MS

0207 PM     FLASH FLOOD      BELLS                   35.72N 89.09W
03/10/2016                   CROCKETT           TN   BROADCAST MEDIA

            FLOODING IN DOWNTOWN BELLS. ROADS FLOODED WITH MORE THAN
            6 INCHES.

0208 PM     FLASH FLOOD      2 E HUNTINGDON          36.01N 88.38W
03/10/2016                   CARROLL            TN   PUBLIC

            MT ZION CHURCH ROAD FLOODED EAST OF HUNTINGDON.

0210 PM     FLOOD            SLEDGE                  34.43N 90.22W
03/10/2016                   QUITMAN            MS   BROADCAST MEDIA

            HIGHWAY 315 NEAR SLEDGE FLOODED WITH MORE THAN 6 INCHES
            OF WATER.

0215 PM     HEAVY RAIN       UNION CITY              36.42N 89.05W
03/10/2016  M6.40 INCH       OBION              TN   TRAINED SPOTTER

            STORM TOTAL RAINFALL THROUGH 215PM

0220 PM     FLOOD            GERMANTOWN              35.09N 89.79W
03/10/2016                   SHELBY             TN   NWS STORM SURVEY

            GERMANTOWN GREENWAY FLOODED IN SEVERAL LOCATIONS.

0225 PM     FLOOD            6 E HERNANDO            34.83N 89.88W
03/10/2016                   DESOTO             MS   BROADCAST MEDIA

            HOLLY SPRINGS ROAD IN DESOTO COUNTY IS FLOODED TRAPPING
            FAMILY.

0232 PM     FLASH FLOOD      HUMBOLDT                35.82N 88.91W
03/10/2016                   GIBSON             TN   PUBLIC

            SHEPARD DRIVE IN HUMBOLDT IS UNDER WATER DUE TO FLOODING.

0232 PM     FLOOD            6 E HERNANDO            34.83N 89.88W
03/10/2016                   DESOTO             MS   PUBLIC

            CAMP CREEK FLOODING NEARBY FIELDS AT BYHALIA ROAD EAST OF
            HERNANDO.

0250 PM     HEAVY RAIN       1 E WILLISTON           35.16N 89.36W
03/10/2016  M7.64 INCH       FAYETTE            TN   PUBLIC

            7.64 INCHES REPORTED ON EAST SIDE WILLISTON.

0251 PM     HEAVY RAIN       BRUCETON                36.03N 88.25W
03/10/2016  E3.00 INCH       CARROLL            TN   TRAINED SPOTTER

            3 INCHES SINCE MIDNIGHT AT BRUCETON.

0256 PM     FLOOD            4 SW CORDOVA            35.11N 89.83W
03/10/2016                   SHELBY             TN   COUNTY OFFICIAL

            FARM ROAD CLOSED IN SHELBY FARMS.

0300 PM     HEAVY RAIN       CORDOVA                 35.15N 89.78W
03/10/2016  M8.06 INCH       SHELBY             TN   PUBLIC

            8.06 INCHES MEASURED AT APPLING AND DEXTER IN CORDOVA.

0300 PM     FLASH FLOOD      4 S HERNANDO            34.77N 89.99W
03/10/2016                   DESOTO             MS   PUBLIC

            LOVE ROAD WASHED OUT DUE TO FLOODING JUST EAST OF HIGHWAY
            51 NEAR CEDAR FARMS.

0300 PM     HEAVY RAIN       2 SSE SOUTHAVEN         34.95N 89.99W
03/10/2016  E9.07 INCH       DESOTO             MS   TRAINED SPOTTER

            9.07 INCHES STORM TOTAL

&&

SJM
Local storm report, Mar 10, 4:42 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
442 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FLASH FLOOD      MASON                   35.41N 89.54W
03/10/2016                   TIPTON             TN   FIRE DEPT/RESCUE

            8 PEOPLE RESCUED FROM TWO HOMES IN THE MASON CITY LIMITS.

&&

AJC
Local storm report, Mar 10, 4:48 PM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
448 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       2 SSE SOUTHAVEN         34.95N 89.99W
03/10/2016  M9.07 INCH       DESOTO             MS   TRAINED SPOTTER

            STORM TOTAL RAINFALL OF 9.07 INCHES MEASURED IN
            SOUTHAVEN.

&&

AJC
Local storm report, Mar 10, 5:41 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
541 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       3 SE HORN LAKE          34.93N 90.00W
03/10/2016  M4.00 INCH       DESOTO             MS   TRAINED SPOTTER

            FOUR INCHES IN THE PAST SIX HOURS. STORM TOTAL SINCE
            TUESDAY NIGHT 9.3 INCHES.

&&

JAB
Local storm report, Mar 10, 6:38 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
638 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     FLOOD            MASON                   35.41N 89.54W
03/10/2016                   TIPTON             TN   FIRE DEPT/RESCUE

            MULTIPLE WATER RESCUES BY BOAT ONGOING IN MASON. IN
            ADDITION, MAIN ST ON SOUTH SIDE OF MASON IS CLOSED DUE TO
            FLOODING.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 11:20 AM CSTRiver Flood WarningMEGLowndes, Monroe6 days
Mar 11, 12:29 PM CSTAreal Flood WarningMEGCoahoma, Quitman, Tunica22 hr

Nearby

Areal Flood Warnings in Mississippi, 2016Areal Flood Warnings in Arkansas, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.